Volume 4, Issue 1-2, May 1997, Pages 98 - 101
Conditional Symmetry and Exact Solutions of a Nonlinear Galilei-Invariant Spinor Equation
Available Online 1 May 1997.
- 10.2991/jnmp.1997.4.1-2.10How to use a DOI?
Reduction of a nonlinear system of differential equations for spinor field is studied. The ansatzes obtained are shown to correspond to operators of conditional symmetry of these equations.
- © 2006, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Andrey Andreytsev PY - 1997 DA - 1997/05/01 TI - Conditional Symmetry and Exact Solutions of a Nonlinear Galilei-Invariant Spinor Equation JO - Journal of Nonlinear Mathematical Physics SP - 98 EP - 101 VL - 4 IS - 1-2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.1997.4.1-2.10 DO - 10.2991/jnmp.1997.4.1-2.10 ID - Andreytsev1997 ER -